# SDR MALA030319

- Difficulty date: June 21, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- Engine: Ge CT75A2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CT75A2
- Part serial: GEE367320
- Condition: Making Metal
- Location: Left
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3254, LT CHIP DETECTOR LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT ENGINE IAW JC 7100-301 PN ON/OFF CT7-5A2 SN/OFF GE-E367320 SN/ON GE-E367273 SEE 409 NR 167742 AND OWRK PACKAGE DATED 6/22/03 FOR ALL INFO.
